# SDR SWAA2023030695264

- Difficulty date: January 25, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 38,739 hours, 23,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MOP-SILL RBL 54 BS 967+12; RBL 52 BS 967+14; RBL 53 BS 967+17; RBL 51 BS 967+18; RBL 47 BS 986.5.<[01] VERIFIED APPLICABILITY OF SRM CH 53-70-15-1A-1 FOR ALLOWABLE DAMAGE TO LOWER MAIN SILL INNER CHORD. REMOVED CORROSION ON MOPSILL AND FOUND TO BE OUT OF LIMITS WITH A MAX MATERIAL LOSS OF .015. USING TOOL ID# ATS1225 NSN CAL. DATE 08/22 DUE 08/23.;[02] VERIFIED CORRECTIVE ACTION #1;[03] STARTED REMOVINGAFT RH MOP-SILL IAW SRM 51-40-02.;[04] REMOVED AFT RH MOP-SILL IAW SRM 51-40-02.;[05] LOCATED AND DRILLED NEW ASD R/H MOPSILL P/N 147A 8540-8 I.A.W SRM 51-40-05-0G-0; SRM 51-40-02; AND DWG. 147A8501.;[06] LOCATED AND DRILLED NEW ASD R/H MOPSILL P/N 147A 8540-8 I.A.W SRM 51-40-05-0G-0; SRM 51-40-02; AND DWG. 147A8501. BS 893-1008 RBL 50-65.;[07] LOCATED AND DRILLED MOPSILL IAW SRM CH 51-40-05 OK TO INSTALL.;[08] OKAY TO INSTALL MOPSILL GIVEN.;[09] INSTALLED ALL PERMANENT AND TEMPORARY FASTENERS IN MOPSILL IAW SRM CH 51-40-02 AND DRAWING #147A8501 BEFORE SEALANT CURE TIME. 870-C-20 MIXED AT 06:30 UTC.;[10] VERIFIED CORRECTIVE ACTION 9.;[11] INSTALLED 100% OF PERMANENT FASTENERS IN MOP-SILL AT RBL 54 BS 893 TO BS 1020 IAW SRM 51-40-02-0G-0 AND DWG #147A8501.;[12] CERTIFIED CORRECTIVE ACTION 11;[13] VERIFIED FASTENER INSTALLATION CORRECTIVE ACTION 11 AND 12;[14] VERIFIED JOB COMPLETE AND MEASUREMENT TABLE
